Публикация №4780

Название публикацииON PERTURBATION BOUNDS FOR CONTINUOUS-TIME MARKOV CHAINS
Название на другом языке
Тип публикацииСтатья
ИзданиеStatistics & Probability Letters
ИздательНе задан
ISBN0167-7152
DOI10.1016/j.spl.2014.01.031
Год издания2014
Том88
НомерНе задан
ГлаваНе задан
Страницы66-72
АннотацияНе задан
АвторыЗейфман Александр Израилевич
Королев Виктор Юрьевич
ссылка в Internethttp://dx.doi.org/10.1016/j.spl.2014.01.031
РИНЦ8
WoS7
Цитируемые
публикации авторов
ИПИ РАН

(2013) LIMITING CHARACTERISTICS FOR FINITE BIRTH-DEATH-CATASTROPHE PROCESSES

(2004) NONSTATIONARY QUEUES: ESTIMATION OF THE RATE OF CONVERGENCE

(1994) ON STRONG ERGODICITY FOR NONHOMOGENEOUS CONTINUOUS-TIME MARKOV-CHAINS

(2013) ON THE RATE OF CONVERGENCE AND TRUNCATIONS FOR A CLASS OF MARKOVIAN QUEUEING SYSTEMS

(2014) PERTURBATION BOUNDS AND TRUNCATIONS FOR A CLASS OF MARKOVIAN QUEUES

(2012) PERTURBATION BOUNDS FOR MT/MT/N QUEUE WITH CATASTROPHES

(1991) QUALITATIVE PROPERTIES OF INHOMOGENEOUS BIRTH AND DEATH PROCESSES

(2006) SOME UNIVERSAL LIMITS FOR NONHOMOGENEOUS BIRTH AND DEATH PROCESSES

(1985) STABILITY FOR CONTINUOUS-TIME NONHOMOGENEOUS MARKOV-CHAINS

(1998) STABILITY OF BIRTH-AND-DEATH PROCESSES

(1995) UPPER AND LOWER BOUNDS ON THE RATE OF CONVERGENCE FOR NONHOMOGENEOUS BIRTH AND DEATH PROCESSES